# SDR ASAA2023051643244

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 35,304 hours, 11,167 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FOR LOW PRESSURE HYD LIGHT ILLUMINATED AFTER ROTATION. PRESSURE DROPPED TO 1600 PSI. LIGHT EXTINGUISHED AND PRESSURE RETURN 2900 PSI. AFTER GEAR UP AND LOCK. GROUNDED - YES. AIR TURNBACK - INSPECTED HYDRAULIC SYSTEM FOUND NO DEFECTS. SUSPECTED AIR IN THE HYDRAULIC SYSTEM. BLED THE HYDRAULIC SYSTEM IN REF B737-900 AMM 29-00-00-870-801. CHECKED FOR HYDRAULIC EXTERNAL LEAKAGE IN REF AMM 29-00-00-790-801. LEAK CHECK GOOD. OPERATIONAL TEST OF THE HYDRAULIC SYSTEM A AND B GOOD PER AMM 29-11-00-700-801. OK FOR SVC.
